MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON TORIC ASPHERIC UV ABSORBING IOL WITH AUTONOME DELIVERY SYSTEM; LENS, INTRAOCULAR, TORIC OPTICS

ALCON LABORATORIES IRELAND LTD. CLAREON TORIC ASPHERIC UV ABSORBING IOL WITH AUTONOME DELIVERY SYSTEM; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CCA0T3
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The returned photo shows an implanted intraocular lens (iol).The toric axis marks are misaligned.The manufacturer internal reference number is:(b)(4).
 
Event or Problem Description
An ophthalmologist reported that during intraocular lens (iol) implantation, it was noted that the lens dots were not aligned precisely to the haptics.The lens was aligned according to the dots to correct astigmatism.It was not explanted; it remains in patient's eye.There was no patient injury.The surgeon plans to follow up with the patient to evaluate the postoperative outcome.Based on new information received, the patient¿s postoperative refraction is +0.50 / -0.50, and the patient is doing well.
 
Additional Manufacturer Narrative
Additional information provided in sections h.3., h.6., and h.11.The product was not returned for analysis, only photo was returned.The reported complaint was observed on the returned photo.The root cause for the reported complaint is deemed to be manufacturing related.The product did not meet specifications.The toric axis marks are misaligned; they do not meet the location specifications as per approved manufacturing procedures.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON TORIC ASPHERIC UV ABSORBING IOL WITH AUTONOME DELIVERY SYSTEM
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key23988181
Report Number9612169-2026-00042
Device Sequence Number17300759
Product Code MJP
UDI-Device Identifier00380652440356
UDI-Public(01)00380652440356(17)280626(11)240628(10)25875723
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCCA0T3
Device Lot Number25875723
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer03/06/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date03/30/2026
Date Device Manufactured06/28/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown